# SDR SWIA201436405

- Difficulty date: February 6, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 25,700 hours, 21,059 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Wedge
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG PYLON TE WEDGE HAS PILLOWING AT FOUR LOCATIONS.  C-CHECK REPLACED CORRODED BONDING PLATES ON LT PYLON TE FOUR LOCATIONS.
